# SDR VGCA20080212

- Difficulty date: February 12, 2008
- Submitted: February 14, 2008
- Operation: Air carrier
- Aircraft: N361FL
- Make and model: Cvac 440
- Aircraft serial: 343
- Aircraft time: 30,256 hours, 29,965 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 356080765
- Condition: Malfunctioned
- Part time: 790 hours, 499 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F, E, B, A

## Discrepancy

RT ZONE 1 FIRE ALARM CAME ON JUST BEFORE LEVELING AT 12000', CREW FOLLOWED EMERGENCY PROCEDURES TO SHUTDOWN AND SECURE ENGINE.
